| Catalog Number |
GST60D |
| Medical Device Problem Code |
Failure to Fire (2610)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/20/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent: 5/18/2026.D4: batch #unk.Additional information was requested, and the following was obtained: according to sales feedback on 14/may/2026 via phone, the event date is updated to 2026/04/20.Corrected data: b3.
Event or Problem Description
It was reported that during a gastrectomy procedure, it was observed that the device could not fire farther after fired 1/3.Changed the new one to complete surgery.There was no patient consequence reported.No additional information can be provided.
Additional Manufacturer Narrative
(b)(4).Date sent: 5/5/2026 d4: batch #unk additional information was requested, and the following was obtained: the procedure should be laparoscopic radical gastrectomy for gastric cancer.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device batch number of 875d02 / 23gst60d , and no non-conformances were identified.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.